List of citations in Numdam for : Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates

Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 1, pp. 23-53.



Annales de l'I.H.P. Analyse non linéaire, Volume 34 (2017) no. 6, pp. 1611-1632.

Annales de l'I.H.P. Analyse non linéaire, Volume 33 (2016) no. 6, pp. 1667-1673.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 22 (2016) no. 3, pp. 832-841.

Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 4, pp. 785-812.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 12 (2013) no. 3, pp. 623-664.